Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

What causes sudden loss of body balance?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5294 Questions
Sir, i have fall on road while walking all of sudden & after 2 minute ok , taken MRI & EECG OF BRAIN Result thier is a mild problem on brain & taking now medicine from Psychatrist . i gotgood sleep after taking medicine but morning off hours i got sleepy . now please advice i have to contact Neurologist or continue with Pshychatrist & take medicine He will call me every month & going on cahrging /changing medicine as per my consulatation thanks
Posted Sat, 8 Mar 2014 in Brain and Spine
Answered by Dr. Sudhir Kumar 4 hours later
Brief Answer: You should consult a Neurologist. Detailed Answer: Hi, Thank you for posting your query. I have noted your symptoms. Based on that, the diagnosis seems to be epilepsy. You should be on anti-epileptic drugs, which can be well advised by the neurologist. You do not have any behavioural or mental symptoms that require treatment with a psychiatrist. I hope my reply has helped you. I would be pleased to answer, if you have any follow up queries or if you require any further information. Best wishes, Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist Apollo Hospitals, Hyderabad, For DIRECT QUERY to me: My blog:
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor